# SDR ASAA0380595

- Difficulty date: September 23, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9936534139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND SEAT TRACK IS CORRODED FROM FS 1098 TO 1193.  REPLACED TRACK IAW SRM 51-30-1, 10-2, 10-4, AND 10-3.  (M)
